• JudyP's Avatar

    JudyP posted an update

    I finished radiation 3 weeks ago and am finding myself extremely tired and down, crying a lot. I'm wondering how long it will take to get my energy and motivation back.

    1 Comment
    • GregP_WN's Avatar
      GregP_WN

      Hi Judy, that is a common problem/side effect. We have a lot of people on the site that have been through that. I noticed you posted this as an "update" on your home page, if you will post this as a question by using the questions tab, you will get a lot of help on this.

      Thanks for posting and let us know if you need help with anything on the site.

      Greg P
      3x Survivor
      Team WhatNext
      Community Mgr.

      almost 5 years ago
  • JudyP's Avatar

    JudyP shared an experience

    Side Effects (Fatigue (tiredness))

  • JudyP's Avatar

    JudyP shared an experience

    Radiation (External radiation )

  • JudyP's Avatar

    JudyP shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • JudyP's Avatar

    JudyP shared an experience

    Procedure or Surgery (Lumpectomy)

  • JudyP's Avatar

    JudyP started following

    User: GregP_WN